MAUDE Adverse Event Report: INTEGRA LIFESCIENCES MANSFIELD EDS DRAINAGE SYS NO V CATH; CSF DRAIN SYS/CRANIAL ACCESS

INTEGRA LIFESCIENCES MANSFIELD EDS DRAINAGE SYS NO V CATH; CSF DRAIN SYS/CRANIAL ACCESS
Catalog Number 821731C
Medical Device Problem Code Leak/Splash (1354)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 06/16/2024
Type of Reportable Event Malfunction
Event or Problem Description
A facility reported an external drainage system (id 821731c) was leaking from the buretrol while being used on a patient.No patient injury reported, and the event did not lead to surgical delay.
 
Additional Manufacturer Narrative
An investigation has been initiated based on the reported information.Upon completion of the investigation, a follow-up report will be submitted.
 
Additional Manufacturer Narrative
The external drainage (id 821731c) was returned for evaluation.Failure analysis - the eds was set up per instruction for use (ifu).The eds was flushed; 2 leaks were noted from 2 of the connectors.The complaint was confirmed.Root cause analysis - the root cause for the issue reported by the customer could be due to using atypical force when connecting devices.As noted in the instruction for use (ifu), finger tighten only.

Brand Name
EDS DRAINAGE SYS NO V CATH
Common Device Name
CSF DRAIN SYS/CRANIAL ACCESS
Manufacturer (Section D)
INTEGRA LIFESCIENCES MANSFIELD
11 cabot boulevard
11 cabot boulevard
mansfield MA 02048
Manufacturer (Section G)
INTEGRA LIFESCIENCES MANSFIELD
11 cabot boulevard
mansfield MA 02048
Manufacturer Contact
vivian nelson
1100 campus drive
princeton, NJ 08540
6099362319
MDR Report Key19731509
Report Number3013886523-2024-00200
Device Sequence Number8274536
Product Code JXG
UDI-Device Identifier10381780518327
UDI-Public10381780518327
Combination Product (Y/N)N
PMA/510(K) Number
NI
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source User Facility,Company Representative
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 10/04/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number821731C
Device Lot Number670869
Was Device Available for Evaluation? Device Returned to Manufacturer
Is the Reporter a Health Professional? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 06/18/2024
Supplement Date Received by Manufacturer09/19/2024
Initial Report FDA Received Date07/12/2024
Supplement Report FDA Received Date10/04/2024
Was Device Evaluated by Manufacturer? (Y/N) Yes
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Patient SexUnknown